# SDR UALA2012082704769

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,132 hours, 16,274 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1LT DRY BAY CUTOUT CRACK.  REPAIRED CRACK PER SRM.  INSPECTED REPAIRED IN FUEL TANK DRY BAY CUTOUT ON LT WING.  PER EG ACCOMPLISH ECRA 5720-02322.  (REF PTT 1322013).  COMPLETED ITEMS 2&3 OF ECRA 5720-02322.  INSP'D AREA FOR CLEARANCE TO CLOSE INT PNL 532HZ.  ITEM 1 OF ECRA WAS ACP'D REF PTT 1322014.  ITEM 4 OF ECRA REQ'S CF9 TO BE CREATED.
